# SDR SWIA200312031

- Difficulty date: May 27, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,981 hours, 32,731 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WILL NOT RETRACT FULLY.  OUTBOARD FLAPS REMAIN AT ABOUT 10 DEGREES.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR WITH SERVICEABLE PART IAW MM 27-50-09.  OPS AND LEAK CHECK GOOD.
